# SDR 2005FA0001077

- Difficulty date: July 24, 2005
- Submitted: August 1, 2005
- Operation: General aviation
- Aircraft: N808RB
- Make and model: Boeing PT-13D
- Aircraft serial: 755055
- Engine: Pwa R985*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SEIZED, UNKNOWN CAUSE. (GL11200513505)  (K)
